# SDR R61A20090008

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 1,777 hours, 1,452 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Rt Engine
- Part time: 1,777 hours, 1,452 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT OF CLE CREW RECEIVED A RIGHT ENG VIB EXCEEDANCE OF 4.0.  CREW FOLLOWED QRH AND SHUTDOWN ENGINE, DECLARED EMERGENCY INTO CMH.  CMH MAINTENANCE FOUND SEVERAL FAN BLADES DAMAGED UPON INITIAL INSPECTION.  ENGINE WAS BOROSCOPED, AND SEVERAL BLADE SETS REPLACED PER GE MM.  MAINTENANCE PERFORMED GROUND RUNS PER GE MM.  AC RETURNED TO SERVICE.
